Browse/search for people

Publication - Professor Christophe Andrieu

    Quantitative convergence rates for subgeometric Markov chains

    Citation

    Andrieu, C, Fort, G & Vihola, M, 2015, ‘Quantitative convergence rates for subgeometric Markov chains’. Journal of Applied Probability, vol 52., pp. 391-404

    Abstract

    We provide explicit expressions for the constants involved in the characterisation of ergodicity of subgeometric Markov chains. The constants are determined in terms of those appearing in the assumed drift and one-step minorisation conditions. The results are fundamental for the study of some algorithms where uniform bounds for these constants are needed for a family of Markov kernels. Our results accommodate also some classes of inhomogeneous chains.

    Full details in the University publications repository